# SDR WI5R202005270002

- Difficulty date: May 22, 2020
- Submitted: May 27, 2020
- Operation: General aviation
- Aircraft: CFLWR
- Make and model: Cessna 525C
- Aircraft serial: 0202
- Aircraft time: 742 hours, 518 cycles
- Engine: Wilint FJ444A
- Engine time: 742 hours, 518 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW40576
- Condition: Fractured
- Location: Engine
- Part time: 742 hours, 518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED AN UNUSUAL NOISE DURING THROTTLE TRANSITION TO POWER.  ALL ENGINE INDICATIONS WERE NORMAL.  ON-WING BORESCOPE INSPECTION OF LEFT-HAND ENGINE SERIAL NUMBER (ESN) 211417 REVEALED DAMAGE TO 3RD-STAGE INTERMEDIATE COMPRESSOR ROTOR BLADES AND ONE MISSING 3RD-STAGE BLADE.  DISASSEMBLY OF ESN 211417 IN THE REPAIR STATION CONFIRMED REPORT OF ONE LIBERATED 3RD-STAGE INTERMEDIATE COMPRESSOR ROTOR BLADE AND DAMAGE TO ADJACENT 3RD-STAGE BLADES.
